RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yakovlev, Evgeniy Ivanovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 24

Number of views:
This page:1390
Abstract pages:3946
Full texts:1213
References:534
Professor
Doctor of physico-mathematical sciences (1999)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 24.07.1955
E-mail:
Keywords: manifold; fibre bundle; connection; characteristic class; Riemannian metric; curvature; Lorentzian geometry; gyroscopic system; dynamics; multivalued functional; extremal; computing topology; minimal cycle; topogical noise.

http://www.mathnet.ru/eng/person8678
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202883

Publications in Math-Net.Ru
2019
1. E. I. Yakovlev, T. A. Gonchar, “Causal Properties of Fibered Space-Time”, Mat. Zametki, 106:1 (2019),  115–133  mathnet  elib; Math. Notes, 106:1 (2019), 118–132  isi  scopus
2018
2. E. I. Yakovlev, D. T. Chekmarev, “Topological methods in one numerical scheme of solving three-dimensional continuum mechanics problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 9,  81–96  mathnet; Russian Math. (Iz. VUZ), 62:9 (2018), 72–85  isi  scopus
3. E. I. Yakovlev, T. A. Gonchar, “Geometry and topology of some fibered Riemannian manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 2,  77–95  mathnet; Russian Math. (Iz. VUZ), 62:2 (2018), 69–85  isi  scopus
2013
4. E. I. Yakovlev, “Two-point boundary value problem for gyroscopic systems in some Lorentzian manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 6,  60–69  mathnet; Russian Math. (Iz. VUZ), 57:6 (2013), 53–61  scopus
2010
5. V. Y. Zinchenko, E. I. Yakovlev, “Smooth almost $\Delta$-fiber bundles over simplicial complexes”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 11,  3–21  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 54:11 (2010), 1–17  scopus
6. Yu. V. Ershov, E. I. Yakovlev, “Realizability of the $H_k$-distance functions by homology classes of path spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 5,  18–24  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 54:5 (2010), 15–20  scopus
2008
7. Yu. V. Ershov, E. I. Yakovlev, “Generalized distance functions of Riemannian manifolds and the motions of gyroscopic systems”, Sibirsk. Mat. Zh., 49:1 (2008),  87–100  mathnet  mathscinet  zmath  elib; Siberian Math. J., 49:2 (2008), 69–79  isi  elib  scopus
2007
8. E. I. Yakovlev, “Bundles and Geometric Structures Associated With Gyroscopic Systems”, CMFD, 22 (2007),  100–126  mathnet  mathscinet  zmath  elib; Journal of Mathematical Sciences, 153:6 (2008), 828–855  scopus
9. A. V. Ryzhkova, E. I. Yakovlev, “Principal bundles admitting almost invariant structures”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 8,  48–59  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:8 (2007), 45–56
2006
10. A. V. Lapteva, E. I. Yakovlev, “Index vector-function and minimal cycles”, Lobachevskii J. Math., 22 (2006),  35–46  mathnet  mathscinet  zmath
2005
11. A. V. Ryzhkova, E. I. Yakovlev, “Bundles with multivalued automorphism groups”, Mat. Zametki, 77:4 (2005),  600–616  mathnet  mathscinet  zmath  elib; Math. Notes, 77:4 (2005), 553–567  isi  scopus
2001
12. O. V. Khyshova, E. I. Yakovlev, “Ricci curvatures of manifolds of Kaluza–Klein type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 4,  58–61  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:4 (2001), 56–59
1999
13. E. I. Yakovlev, “Almost principal bundles”, Mat. Sb., 190:9 (1999),  151–176  mathnet  mathscinet  zmath; Sb. Math., 190:9 (1999), 1377–1400  isi  scopus
1997
14. E. I. Yakovlev, “On the existence of solutions to two-point boundary value problems for gyroscopic systems of relativistic type”, Algebra i Analiz, 9:2 (1997),  256–271  mathnet  mathscinet; St. Petersburg Math. J., 9:2 (1998), 391–405
15. E. I. Yakovlev, “Sectional curvatures of manifolds of the Kaluza–Klein type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 9,  75–82  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:9 (1997), 72–79
1996
16. E. I. Yakovlev, “Geodesic Modeling and Solvability Conditions for a Two-End Problem for Multivalued Functionals”, Funktsional. Anal. i Prilozhen., 30:1 (1996),  89–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:1 (1996), 68–70  isi
17. E. I. Yakovlev, “Two-point boundary value problems in relativistic dynamics”, Mat. Zametki, 59:3 (1996),  437–449  mathnet  mathscinet  zmath; Math. Notes, 59:3 (1996), 310–319  isi
1992
18. E. I. Yakovlev, “Motions of gyroscopic systems and Lorentzian geometry”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 7,  78–86  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:7 (1992), 68–75
1990
19. E. I. Yakovlev, “A two-point problem for a certain class of multivalued functionals”, Funktsional. Anal. i Prilozhen., 24:4 (1990),  63–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:4 (1990), 314–323  isi
1986
20. Ya. L. Shapiro, V. A. Igoshin, E. I. Yakovlev, “Monogeodesic modeling”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 2,  78–80  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:2 (1986), 115–119
1985
21. V. A. Igoshin, Ya. L. Shapiro, E. I. Yakovlev, “An application of geodesic modeling of second-order differential equations”, Mat. Zametki, 38:3 (1985),  429–439  mathnet  mathscinet  zmath; Math. Notes, 38:3 (1985), 745–750  isi
1984
22. Ya. L. Shapiro, V. A. Igoshin, E. I. Yakovlev, “Corrections to the paper “Some geodesic models and the decomposition theorem for differential equations of second order and second degree””, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 8,  82  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:8 (1984), 113
23. Ya. L. Shapiro, V. A. Igoshin, E. I. Yakovlev, “Morphisms of second order and second-order differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 4,  80–82  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:4 (1984), 111–114
1983
24. Ya. L. Shapiro, V. A. Igoshin, E. I. Yakovlev, “Some geodesic models and an expansion theorem for second-order differential equations of the second degree”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 6,  74–76  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:6 (1983), 98–101

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020